# SDR UIEA2018082501795

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,852 hours, 22,931 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STARTING APU ON GROUND RECEIVED APU FAULT. PERFORMED APU OPERATIONAL CHECK ON GROUND, APU OPERATED NORMAL IAW AMM 49-11-00. PERFORMED APU BITE PER FIM 49-11, PASSED NO FAULTS NOTED AT THIS TIME.
